Aliveplus Pharmacy

 

AliveplusPharmacy

 

 

 


 

 

 

Aliveplus Newsletter

Don't miss out - sign up here
for exclusive special offers:
Subscribe

We regret to advise our pharmacy operation is closing and we are no longer accepting new website orders. We will remain available to provide customer service for any existing order. We wish to sincerely thank all our past customers for their support over many years.

Maxiclear Cold & Flu Relief

Maxiclear Cold & Flu Relief
Product Use : Maxiclear Cold & Flu Relief tablets treat your headache, body aches, fever and blocked nose.
Classification : General Health Product
1 packet of Maxiclear Cold & Flu Relief 30 tabletsUSD $14.50
2 packets of Maxiclear Cold & Flu Relief 60 tabletsUSD $28.58
3 packets of Maxiclear Cold & Flu Relief 90 tabletsUSD $42.42
5 packets of Maxiclear Cold & Flu Relief 150 tabletsUSD $69.90
Information - Maxiclear Cold & Flu Relief

Maxiclear Cold & Flu Relief tablets treat your headache, body aches, fever and blocked nose.

Use

Adults and children over 12 years: Two tablets up to four times daily, not more than 8 tablets in 24 hours

Ingredients

Paracetamol 500mg Phenylephrine Hydrochloride 5mg

Important Notes

Not recommended for children under 12 years. Phenylephrine may cause sleeplessness in some people.
See your doctor before taking if you have high blood pressure, if you are pregnant or breastfeeding or are taking anti depressant meciation.
Prolonged or excessive use can be harmful. Do not take this product with other medicines containing paracetamol.

 



© 2021   AlivePlusPharmacy   Sitemap and Policies